# SDR AMTA200600722

- Difficulty date: December 13, 2006
- Submitted: January 12, 2007
- Operation: Air carrier
- Aircraft: N319TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30643
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Pin
- Condition: Corroded
- Location: Bs 1138 S11l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZ STAB LOWER AFT ATTACH PIN HAS CORROSION PITTING AT FS 1138 AT STRINGER 11L.  REMOVED AND REPLACED PIN PER EO 737-55AD-2935.  (M)
